| Model Number |
02.12.0512FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
02/27/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 march 2023.Lot 2100112: (b)(4) items manufactured and released on 25-march-2021.Expiration date: 2026-03-11.No anomalies found related to the problem.To date, 25 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 1 year 5 months after the primary, the patient came in due to signs of infection and the pathogen was unknown.The surgeon performed a washout and poly swap and the surgery was completed successfully.